# SDR USAA2013112500004

- Difficulty date: November 23, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 52,878 hours, 19,433 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Damaged
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DIRTY SOCK SMELL AFTER CLIMB THRUST SET.  FLIGHT RETURNED TO FIELD AT PHX & LANDED WITHOUT FURTHER INCIDENT.  MX COMPLIED WITH JOB CARDS 26L00021001, 26L00021002 &  26L00021004 TO CORRECT & DECONTAMINATE.  REPLACED APU OIL DRAIN PACKING OPERATIONS & LEAK CHECKED GOOD.  CLEANED APU AIR INTAKE DUE TO HEAVY SOOT BUILD UP, PERFORMED TASK 49-16-00-100-001-A IAW AMM.  R & R AVIONICS DUST FILTER CARTRIDGE IAW JOB CARD 26L00005004. OPERATED BOTH ENGS AT CLIMB DETENT, PACKS ON ALL BLEED SOURCES WITH NO REOCCURRENCE OF ANY ODOR.
